Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from a concussion and getting headache. Taking typernol. BP has increased. What do you suggest?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I am suffering from a concussion on Sept 9th. It was a bad one with a five foot drop xrays and scan o.k. I did not get to treatment until 2 weeks after incident. 3 weeks physical and mental rest...tough A i have been doing physical work at home and walking but very limited cognitve activity except of course shopping etc. I still get headaches mostly in the pm as well little attacks mirror the incident at times. How to I proceed, more activity less activity..I take typernol es from 2 to 4 a day..recently my headaches seem to be on top of head and around the head I am seeing a physio for my neck...both my bllood pressure and pulse has risen over the last 2 months YYYY@YYYY
Posted Wed, 20 Nov 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 4 hours later
Brief Answer: I would advise more activity Detailed Answer: Hi, Thank you for posting your query. It is unfortunate that your symptoms related to concussion are still persisting even after about two months from the time of injury. However, in some cases, these symptoms can last longer. Regarding physical activity, in the initial few days, rest is important, however, as the recovery continues, more physical activity is advised. This should be done in a graded fashion and the duration of physical activity should be gradually increased. Similarly, cognitive activity can also be gradually increased. For relief of headaches, you could take diclofenac or ibuprofen tablets. I hope it helps. Please get back if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor